# SDR DL76L992225

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- System (JASC): 2565 · Escape Slide
- Part: Charger
- Condition: Inoperative
- Location: Escape Slide
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY ESCAPE SPOILER SQUIB WOULD NOT TEST ON TEST 2.  REPLACED CHARGER, TEST CHECKS OK.
